EconPapers    
Economics at your fingertips  
 

Boundedness of Solutions for Second Order Differential Equations

Daniel C. Biles

Journal of Mathematics Research, 2020, vol. 12, issue 4, 58

Abstract: We present new theorems which specify sufficient conditions for the boundedness of all solutions for second order non-linear differential equations. Unboundedness of solutions is also considered.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/43216/45498 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/43216 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:12:y:2020:i:4:p:58

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2020-09-05
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:4:p:58